# SDR SWIA202155937

- Difficulty date: January 18, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA FLOOR SUPPORT AT FR15 RBL 30".   (C-CHECK) RO 2/1/2021   REMOVED CORROSION ON FWD WET AREA FLOOR SUPPORT AT FR15 RBL 30" REF EMB SRM 51-10-03. MAT'L IS .080", AFTER BLENDOUT .073". MAT'L LOSS OF .007" IS OUT OF LIMITS REF EMB SRM 51-75-76. TOOL ASSET #TC2-50431 CAL DUE 11/12/21. REMOVED FWD WET AREA FLOOR SUPPORT AT FR15 RBL 30" REF. SRM 51-40-08. INSTALLED NEW PART STOCK FLOORBOARD SUPPORT AT FR15 RBL 30". LINED THE NEW HOLE FOR THE NUT SPRING WITH THE FLOORBOARD AND RESTORED PROTECTIVE COATING REF. SRM 51-40-08, SRM 51-23-05, AND SRM 51-23-06.
